How long does it take to affect Zoloft?

How long does it take to affect Zoloft? I just started, Zoloft 50mg, to help me with the grief-induced depression, and now I feel even worse. I have...


How long does it take to affect Zoloft?
I just started, Zoloft 50mg, to help me with the grief-induced depression, and now I feel even worse. I have no energy, and my brain just feels taub.Ich know, it takes a while for the medicine to his …… ?. but in your experience, how long Thanks Best Answer (s):

response from darlindevil75
With any type of drug, it takes two weeks for them to get into your system. Just be patient, it will come into force.

response from sweetpea_2232
It can vary from person to person. I take Xanax {sp} and it took a week or so. The way you feel only side effects are. Finally {if} zoloft right for you is to be improved. However, it took me 5 different pills zoloft {including} until I. Eventually end up with Xanax XR If you have any questions or concerns please contact me at sweetpea_2232@yahoo.com ….

reply from gigi
Approximately 2 to 4 weeks. But you have to take every day to work for them.

answer from someone It
works so slowly you probably will not see.I Zoloft take 0.4 years now.Please make sure not stop taking because the are really resigns bad.

response from Nijojo
The chemical effects of Zoloft are actually quite fast, but the feeling of the effect often takes weeks. Most doctors / nurses I have spoken to quote 4-6 weeks as a common time, some people experience a benefit in less than two. If you have pain induced depression, you should not expect to feel “all better”, but maybe a little more to deal with in a position to handle the situation and everyday life.! Good luck and God bless

response from Sizzles B., Esq First
-. Sweetpea is Xanax zoloft like nothing. Expect to start feeling “better” in about two weeks. You’re not going to feel like a million dollars or something, but it helps you get back to the simple act of doing life. From there, your Dr should check and decide on the further dosage.

Reply by Sune
I’ve been on Zoloft about two years. If you respond to a new drug, especially an antidepressant such as Zoloft any different. Give it a solid week or two weeks, and if you still feel like it does not work, call the person you put on it, and they can change the dose or take it from the total. It’s really a trial and error process with this type of Sachen.Good Luck, I wish you the best.

response from girly_girl_all_da_time
Omg response from silenciumT I
, take the first two weeks of 50 mg and then increase to 100 mg. I accidentally started with the 100 mg in the first three days, which was very ‘hyper’, almost too good to be true is, when I noticed the error, I went on, as instructed (50 mg / day ) and soon after that “crashed” (got depressed and apathetic worse than before the medication). I had some problems with the side effects (like nauseau, insomnia, etc.) seems .6-8 weeks later (100mg/day) to be starting to take effect (for me). Get out of hell feels great for a change, I personally have some issues with the dosage of many of these great drugs these days. It seems only 3-4 doses available with most of them (eg Zoloft only comes in 25mg, 50mg and its generic form 100mg increments) sein.Meiner opinion, you can not go from “standard” doses for different people ( it should really by your height, sex and maybe even years Individual “impoverishment” of serotonin in the brain (or even in the gastrointestinal tract intenstinal go – where 90% of the body stores). not measurable, it is quite a Rätselraten.Da metabolism and conditions have different effects on people and they do not come in these few steps … I guess that’s the reason why it can in 2 weeks work for one person, and maybe take 2 months for other, and not at all for a anderen.So, I hope it will work for you as it has done for me. I do not think anyone want to be in buried alive, like a mayor depression … No wonder that the death really seems like an acceptable solution in such a situation (and terribly crazy once you get out of it) to be.

Leave a Reply